Model reduction for a class of linear descriptor systems

Grace Hechme 1 Yu.M. Nechepurenko 2 M. Sadkane 3
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : For linear descriptor systems of the form Bẋ=Ax+Cu, this paper constructs reduced order systems associated with a given part of the finite spectrum of the pencil P(λ)=A−λB. It is known that the reduction can be obtained by a block diagonalization of the generalized Schur decomposition of P(λ). In this paper we consider the special case when B = [(H, 0; 0, 0)]and A = [(J, G; - F*, 0)]. This case is suited, in particular, for linearized hydrodynamic problems. We derive a sufficient condition under which the reduced system can approximate the initial one and show that it can be obtained in significantly cheap and efficient approaches. We consider first in detail the case when F = G and H is the identity matrix and then treat the general case. © 2008 Elsevier B.V. All rights reserved.
Type de document :
Article dans une revue
Journal of Computational and Applied Mathematics, Elsevier, 2009, 229 (1), pp.54-60. 〈10.1016/j.cam.2008.10.001〉
Liste complète des métadonnées

https://hal-ensta.archives-ouvertes.fr/hal-00873071
Contributeur : Aurélien Arnoux <>
Soumis le : mercredi 16 octobre 2013 - 15:43:45
Dernière modification le : jeudi 11 janvier 2018 - 06:20:23

Lien texte intégral

Identifiants

Collections

Citation

Grace Hechme, Yu.M. Nechepurenko, M. Sadkane. Model reduction for a class of linear descriptor systems. Journal of Computational and Applied Mathematics, Elsevier, 2009, 229 (1), pp.54-60. 〈10.1016/j.cam.2008.10.001〉. 〈hal-00873071〉

Partager

Métriques

Consultations de la notice

146